# SDR GTIA2019081304550

- Difficulty date: August 11, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 44,472 hours, 20,524 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME ON LANDING APPROACH IN COCKPIT AND CABIN.
